A spanning tree model for Khovanov homology

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

We show that the Khovanov complex of a connected link diagram D retracts to a subcomplex whose generators are in 2:1 correspondence with the spanning trees of the "black graph" of D. Using this result, we give a new proof of Lee's theorem on the support of Khovanov homology of alternating knots.

Original languageEnglish (US)
Pages (from-to)1561-1574
Number of pages14
JournalJournal of Knot Theory and its Ramifications
Volume17
Issue number12
DOIs
StatePublished - Dec 1 2008
Externally publishedYes

Keywords

  • Alternating knots
  • Khovanov homology
  • Spanning trees

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A spanning tree model for Khovanov homology'. Together they form a unique fingerprint.

  • Cite this